100% Same
Salt CompositionEffectivenessStrength
Top Branded
Substitute
Chlorpheniramine Maleate 2mg + Paracetamol (Acetaminophen) 500mg + Phenylephrine 5mg
Chlorpheniramine Maleate 2mg + Paracetamol (Acetaminophen) 500mg + Phenylephrine 5mg (same for both)
You Searched
Dristan Cold Tablet
Dristan Cold Tablet
₹19.5
Our Recommendation
Thermal S 2/500/5mg Tablet 10s
680+ Customers trust this
WHO GMP Certified
Assured by
Thermal S 2/500/5mg Tablet 10s
Assured by
680+ trust this
WHO GMP Certified
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.